A Caltech Library Service

Properness for scaled gauged maps

González, Eduardo and Solis, Pablo and Woodward, Chris T. (2017) Properness for scaled gauged maps. Journal of Algebra, 490 . pp. 104-157. ISSN 0021-8693.

[img] PDF (20 Jul 2017) - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove properness of moduli stacks of gauged maps satisfying a stability conditition introduced by Mundet [42], Schmitt [48] and Ziltener [59]. The proof combines a git construction of Schmitt [48], properness for twisted stable maps by Abramovich-Vistoli [1], a variation of a boundedness argument due to Ciocan–Fontanine–Kim–Maulik [13], and a removal of singularities for bundles on surfaces in Colliot–Thélène–Sansuc [14].

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2017 Elsevier Inc. Received 11 August 2016, Available online 8 July 2017. Partially supported by NSF grants DMS-1207194 and DMS-1510518.
Funding AgencyGrant Number
Subject Keywords:Equivariant and gauged Gromov–Witten theory; Git quotients; Lie theory
Record Number:CaltechAUTHORS:20170711-080912203
Persistent URL:
Official Citation:Eduardo González, Pablo Solis, Chris T. Woodward, Properness for scaled gauged maps, Journal of Algebra, Volume 490, 15 November 2017, Pages 104-157, ISSN 0021-8693, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:78928
Deposited By: Tony Diaz
Deposited On:11 Jul 2017 22:09
Last Modified:04 Aug 2017 23:35

Repository Staff Only: item control page